Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The effect on finite time breakdown due to modified Fourier laws

Authors: W. Kosiński and K. Saxton
Journal: Quart. Appl. Math. 51 (1993), 55-68
MSC: Primary 35L05; Secondary 73B30
DOI: https://doi.org/10.1090/qam/1205936
MathSciNet review: MR1205936
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper discusses the finite time blow-up of the amplitude of acceleration waves in the case of heat propagation in one-dimensional rigid and elastic bodies. In both cases dissipation is not strong enough to preserve the smoothness of the solutions whose initial data is far from equilibrium.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L05, 73B30

Retrieve articles in all journals with MSC: 35L05, 73B30

Additional Information

DOI: https://doi.org/10.1090/qam/1205936
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society